# SDR UIEA2011052300265

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,250 hours, 21,790 cycles
- Engine: Ge CF650E2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND 1 EA CRACK ON THE NR 1 ENGINE THRUST REVERSER LWR ACCESS DOOR (PN: 9071M77G12).  DAMAGE LOCATED AT 6 O'CLOCK POSITION. THE CRACK IS APPROX 2.0625 IN LONG. (IAW AMM 78-11-01 THE LENGTH OF THE CRACK IS OUT OF LIMITS. DISPOSITION IS TO STOP DRILL THE ENDS OF THE CRACK WITH A 0.098" - 0.125" DIAMETER HOLE (DRILL BIT); DVI EVERY 3 FLIGHT CYCLES; AND REMOVAL/REPLACEMENT OF THE PART PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1.)
